RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Olevskii, Alexander Moiseevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 29
Presentations: 3

Number of views:
This page:2098
Abstract pages:7005
Full texts:2593
References:412
E-mail: ,

http://www.mathnet.ru/eng/person14013
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224313

Publications in Math-Net.Ru
2018
1. A. Olevskii, A. Ulanovskii, “On irregular sampling and interpolation in Bernstein spaces”, Tr. Mat. Inst. Steklova, 303 (2018),  193–208  mathnet  elib; Proc. Steklov Inst. Math., 303 (2018), 178–192  isi  scopus
2017
2. Alexander Olevskii, Alexander Ulanovskii, “Discrete uniqueness sets for functions with spectral gaps”, Mat. Sb., 208:6 (2017),  130–145  mathnet  mathscinet  elib; Sb. Math., 208:6 (2017), 863–877  isi  scopus
2013
3. Shahaf Nitzan, Alexander Olevskii, Alexander Ulanovskii, “A few remarks on sampling of signals with small spectrum”, Tr. Mat. Inst. Steklova, 280 (2013),  247–254  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 240–247  isi  scopus
2009
4. A. Olevskiĭ, A. Ulanovskiĭ, “Approximation of discrete functions and size of spectrum”, Algebra i Analiz, 21:6 (2009),  227–240  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:6 (2010), 1015–1025  isi  scopus
2006
5. V. V. Lebedev, A. M. Olevskii, “$L^p$-Fourier multipliers with bounded powers”, Izv. RAN. Ser. Mat., 70:3 (2006),  129–166  mathnet  mathscinet  zmath  elib; Izv. Math., 70:3 (2006), 549–585  isi  elib  scopus
2004
6. A. M. Olevskii, “Representation of functions by exponentials with positive frequencies”, Uspekhi Mat. Nauk, 59:1(355) (2004),  169–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:1 (2004), 171–180  isi  scopus
1985
7. A. M. Olevskii, “Modifications of functions and Fourier series”, Uspekhi Mat. Nauk, 40:3(243) (1985),  157–193  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:3 (1985), 181–224  isi
1981
8. A. M. Olevskii, “Change of variable and absolute convergence of Fourier series”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  284–287  mathnet  mathscinet  zmath
1978
9. A. M. Olevskii, “The existence of functions with unremovable Carleman singularities”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  796–799  mathnet  mathscinet  zmath
1973
10. A. M. Olevskii, “An example of an orthonormal system of convergence in $C$ but not in $L^2$”, Mat. Sb. (N.S.), 91(133):1(5) (1973),  134–141  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:1 (1973), 145–153
1972
11. A. M. Olevskii, “On localization of Carleman singularities on compacta of measure zero”, Dokl. Akad. Nauk SSSR, 202:1 (1972),  30–33  mathnet  mathscinet  zmath
12. A. M. Olevskii, “On operators generating conditional bases in a Hilbert space”, Mat. Zametki, 12:1 (1972),  73–84  mathnet  mathscinet  zmath; Math. Notes, 12:1 (1972), 476–482
1970
13. A. M. Olevskii, “Stability of the Schmidt orthogonalization operator”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970),  803–826  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:4 (1970), 811–834
1969
14. A. M. Olevskii, “On the extension of a sequence of functions to a complete orthonormal system”, Mat. Zametki, 6:6 (1969),  737–747  mathnet  mathscinet  zmath; Math. Notes, 6:6 (1969), 908–913
1968
15. A. M. Olevskii, “On some peculiarities of Fourier series in $L^p$ ($p<2$)”, Mat. Sb. (N.S.), 77(119):2 (1968),  251–258  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:2 (1968), 233–239
1967
16. A. M. Olevskii, “The order of growth of the Lebesgue functions of bounded orthonormal systems”, Dokl. Akad. Nauk SSSR, 176:6 (1967),  1247–1250  mathnet  mathscinet  zmath
17. A. M. Olevskii, “Fourier series in orthogonal systems”, Mat. Zametki, 1:4 (1967),  501–507  mathnet; Math. Notes, 1:4 (1967), 330–333
18. A. M. Olevskii, “Fourier series and Lebesgue functions”, Uspekhi Mat. Nauk, 22:3(135) (1967),  237–239  mathnet  mathscinet
1966
19. A. M. Olevskii, “Fourier series of continuous functions with respect to bounded orthonormal systems”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966),  387–432  mathnet  mathscinet  zmath
20. A. M. Olevskii, “An orthonormal system and its applications”, Mat. Sb. (N.S.), 71(113):3 (1966),  297–336  mathnet  mathscinet  zmath
1965
21. A. M. Olevskii, “Extension of DuBois-Reymond's theorem to bounded orthonormal systems of functions”, Dokl. Akad. Nauk SSSR, 163:5 (1965),  1069–1072  mathnet  mathscinet
22. A. M. Olevskii, “On a problem of P. L. Ul'yanov”, Uspekhi Mat. Nauk, 20:2(122) (1965),  197–202  mathnet  mathscinet  zmath
1964
23. A. M. Olevskii, “On complete systems of convergence”, Dokl. Akad. Nauk SSSR, 159:1 (1964),  21–24  mathnet  mathscinet  zmath
1963
24. A. M. Olevskii, “Divergent Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963),  343–366  mathnet  mathscinet  zmath
1962
25. A. M. Olevskii, “Orthogonal series in terms of complete systems”, Mat. Sb. (N.S.), 58(100):2 (1962),  707–748  mathnet  mathscinet  zmath
1961
26. A. M. Olevskii, “Divergent Fourier series of continuous functions”, Dokl. Akad. Nauk SSSR, 141:1 (1961),  28–31  mathnet  mathscinet  zmath
27. A. M. Olevskii, “Divergent series for complete systems in $L^2$”, Dokl. Akad. Nauk SSSR, 138:3 (1961),  545–548  mathnet  mathscinet  zmath
1960
28. A. M. Olevskii, “Coefficients of convergent orthogonal series in complete systems of functions”, Dokl. Akad. Nauk SSSR, 133:5 (1960),  1021–1024  mathnet  mathscinet  zmath
1958
29. A. M. Olevskii, “On linear methods of summation”, Dokl. Akad. Nauk SSSR, 120:4 (1958),  701–703  mathnet  mathscinet  zmath

2008
30. B. I. Golubov, A. A. Gonchar, B. S. Kashin, S. M. Nikol'skii, A. M. Olevskii, M. K. Potapov, “On the 80th birthday of Petr Lavrent'evich Ul'yanov”, Uspekhi Mat. Nauk, 63:5(383) (2008),  203–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:5 (2008), 989–994  isi
1988
31. D. E. Men'shov, A. M. Olevskiĭ, “Petr Lavrent'evich Ul'yanov (on the occasion of his sixtieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 5,  3–6  mathnet  mathscinet
1987
32. A. I. Aptekarev, V. V. Kozlov, A. M. Olevskii, M. K. Potapov, P. L. Ul'yanov, A. B. Shidlovskii, “In memory of Evgenij Mikhajlovich Nikishin”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 6,  88–91  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Квазикристаллы и формула суммирования Пуассона
A. M. Olevskii
Seminar on Operator Theory and Function Theory
April 14, 2015 17:10
2. Квази-кристаллы и формула суммирования Пуассона
A. M. Olevskii
Traditional winter session MIAN–POMI devoted to the topic "Harmonic Analysis and Theory of Functions"
December 24, 2013 10:00   
3. Wiener's “closer of translates” conjecture and Piatetskii's phenomenon
A. M. Olevskii
18th Summer St. Petersburg Meeting in Mathematical Analysis
June 27, 2009 10:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019